# SDR 01FDEA00853

- Difficulty date: September 20, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 33,032 hours, 6,154 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG OIL QTY DROPPED 10 GAL.  REMOVED AND REPLACED FUEL/OIL COOLER AND DRAINED AND FLUSHED ENGINE.
